Suspected human intravenous immunoglobulin-induced acute haemolytic anaemia in a dog.
Аннотация
A 2-year-old mixed breed dog presented with a 1-year history of crust and erosion on the nasal planum. Because histopathological examination revealed ruptured intraepidermal pustules and superficial dermal inflammation, the dog was diagnosed with pemphigus foliaceus. Human intravenous immunoglobulin was administered in two consecutive doses of 0.5 g/kg/day due to poor therapeutic response to previous immunosuppressive therapy. From Day 3 after the first dose of human intravenous immunoglobulin, tachypnoea, pale mucous membrane, haemoglobinuria and haemoglobinemia were observed, thus confirming haemolytic anaemia. Other drug-induced haemolytic anaemias were excluded because no additional drugs had been administered before the haemolysis occurred. Immune-mediated haemolytic anaemia was also excluded because the direct antiglobulin test was negative. Two transfusions were performed, and haemolysis was not observed from Day 4 of haemolytic anaemia onset. In conclusion, human intravenous immunoglobulin-induced haemolytic anaemia should be considered in dogs that develop haemolysis following the administration of human intravenous immunoglobulin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.